# SDR ASAA2023081744657

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 55,339 hours, 16,531 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN POWER TRANSFERED FROM GROUND POWER TO APU CAPTAINS FMC BLANKS FOR 5 SECONDS. GROUNDED - YES. PERFORMED FIM 34-61 ASK 804, FMCS BITE PER FIM 34-61 TASK 801, NO FAULTS. RAN APU, CYCLED BETWEEN GND/APU BUSSES 6X. NO DISCREPANCIES NOTED.
